Translator Disclaimer
2019 Nonlinear vector Duffing inclusions with no growth restriction on the orientor field
Nikolaos S. Papageorgiou, Calogero Vetro, Francesca Vetro
Topol. Methods Nonlinear Anal. 54(1): 257-274 (2019). DOI: 10.12775/TMNA.2019.041

Abstract

We consider nonlinear multivalued Dirichlet Duffing systems. We do not impose any growth condition on the multivalued perturbation. Using tools from the theory of nonlinear operators of monotone type, we prove existence theorems for the convex and the nonconvex problems. Also we show the existence of extremal trajectories and show that such solutions are $C_0^1(T,\mathbb{R}^N)$-dense in the solution set of the convex problem (strong relaxation theorem).

Citation

Download Citation

Nikolaos S. Papageorgiou. Calogero Vetro. Francesca Vetro. "Nonlinear vector Duffing inclusions with no growth restriction on the orientor field." Topol. Methods Nonlinear Anal. 54 (1) 257 - 274, 2019. https://doi.org/10.12775/TMNA.2019.041

Information

Published: 2019
First available in Project Euclid: 16 July 2019

zbMATH: 07131284
MathSciNet: MR4018280
Digital Object Identifier: 10.12775/TMNA.2019.041

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.54 • No. 1 • 2019
Back to Top